# SDR MASA2023070400089

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 27,805 hours, 24,026 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LH BLEED DUCT WARNING IN FLIGHT CURRENTLY OUT OF SERVICE, TROUBLESHOOTING REQUIRED.
